I have Mitral Valve Prolapse and also have ADD. I have just been prescribed Vyvanse. In the afternoon I have experienced difficulty getting a deep breath and also tiredness in my left arm. I have also had pain in my lower abdomen. I take Toprol for the MVP. I have been taking Vyvanse for 2 weeks. Could the Vyvanse be causing these side-effects?

Vyvanse has less effect on the cardiovascular system than Adderall but all stimulants have possible cardiovascular side-effects.  You should stop taking it and see if the symptoms go away.  If not you need to see your cardiologist or internist.  If the side-effects do go away you may want to discuss options with your doctor. 

Generic Tenex helps with distractibility test.askdrjones.com/2006/11/07/tenex/ and can be taken with Toprol if it doesn’t lower the blood pressure too much.  You may tolerate a lower dose of Vyvanse, possibly with Tenex or you may do better on one of the forms of methylphenidate, or possibly Provigil.

Please follow and like us:

Comments are closed.